MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the ostial circumflex artery.A 2.25 x 16 synergy drug- eluting stent was advanced for treatment.However, during the procedure, the stent came off the balloon inside the circumflex artery.The physician ended up having to crush it against another stent.The procedure was completed with different device.No further patient complications reported.
 
Additional Manufacturer Narrative
(b3) date of event corrected from(b)(6)2020 to (b)(6)2020.Device is a combination product.
 
Event or Problem Description
It was reported via medwatch(b)(4) that stent dislodgement occurred.The target lesion was located in the ostial circumflex artery.A 2.25 x 16 synergy drug- eluting stent was advanced for treatment.However, during the procedure, the stent came off the balloon inside the circumflex artery.The physician ended up having to crush it against another stent.The procedure was completed with different device.No further patient complications reported.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9750699
Report Number2134265-2020-01953
Device Sequence Number1367707
Product Code NIQ
UDI-Device Identifier08714729840084
UDI-Public08714729840084
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2021
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0024782316
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;